The Bi-Ideals in left almost Rings
Keywords:left almost semiring, bi-ideal, quasi-ideal, left ideal, ideal
In this study we promoted some notion of a left almost semiring defined in (Mrudula Devi and Sobha Latha, 2015) and further established the substructures, operations on substructures of left almost semirings. We also indicated the non similarity of a left almost semiring to the usual notion of a semiring.
D.M. Devi and G.S. Latha, LA-semirings satisfying the identity ab=a+b+1, IJISET-International Journal of Innovative Science, Engineering & Technology, 2(2015), pp. 378 - 389.
P. Holgate, Groupoids satisfying a simple invertive law, Mathematical Studies, 61(1992), pp. 101 - 106.
M.K. Kazim and M. Naseeruddin, On almost semigroups, The Aligarh Bulletin of Mathematics, 2(1972), pp. 1 - 7.
R. Kellil, On inverses of left almost semirings and strong left almost semirings, Journal of Mathematical Sciences Advances and Applications, 26(2014), pp. 29 - 39
M. Khan, and N. Ahmad, Characterizations of left almost semigroups by their ideals, Journal of Advanced Research in Pure Mathematics, 2(3) (2010), pp. 61 - 733.
Q. Mushtaq, Abelian groups defined by LA-semigroups, Studia Scientiarum Mathematicarum Hungarica, 18(1983), pp. 427 - 428.
Q. Mushtaq and Q. Iqbal, Decomposition of a locally associative LA-semigroup, Semigroup Forum, 41(1990), pp. 154 - 164.
Q. Mushtaq and M. Iqbal, On representation theorem for inverse LA-semigroups, Proceedings of the Pakistan Academy of Sciences, 30(1993), pp. 247 - 253.
Q. Mushtaq and M. Khan, Ideals in left almost semigroup, arXiv:0904.1635v1 [math.GR], (2009).
T. Shah, T. Rehman and A. Razzaque, Soft ordered Abel-Grassman's groupoid (AG-groupoid), International Journal of the Physical Sciences, 6(25)(2011), pp. 6118 - 6126.
T. Shah and I. Rehman, On LA-rings of finitely nonzero functions, Journal of Contemporary Mathematical Sciences, 5(5) (2010), pp. 209 - 222.
M. Shah and T. Shah, Some basic properties of LA-ring, International Mathematical Forum, 6(44)(2011), pp. 2195 - 2199.
S.M. Yusuf, On left almost ring, Proc. of 7th International Pure Mathematics Conference, (2006).
How to Cite
- Papers must be submitted on the understanding that they have not been published elsewhere (except in the form of an abstract or as part of a published lecture, review, or thesis) and are not currently under consideration by another journal published by any other publisher.
- It is also the authors responsibility to ensure that the articles emanating from a particular source are submitted with the necessary approval.
- The authors warrant that the paper is original and that he/she is the author of the paper, except for material that is clearly identified as to its original source, with permission notices from the copyright owners where required.
- The authors ensure that all the references carefully and they are accurate in the text as well as in the list of references (and vice versa).
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Attribution-NonCommercial 4.0 International that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).
- The journal/publisher is not responsible for subsequent uses of the work. It is the author's responsibility to bring an infringement action if so desired by the author.